Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking Losartan and metoprolol for high BP. Have intestinal pain. Reason?

I take Losartan 50 mg., and metoprolol succ ER 25 mg. for high BP, but a week I ve had lots of intestinal pain without diarrhea , muscle weakness , heart palpitations and my BP has been down to even 100/60 but my pulse is faster then usual for me. Was usually very low around 60-65 now 85. I don t feel I need this much BP meds. now. Can I just stop the Losartan cold turkey and taper off the metoprolol? I have Fibromyalgia which is much worse also. I hurt all over and have been weak and lethargic for a week.
Asked On : Thu, 13 Sep 2012
Answers:  0 Views:  279 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor